A recursive solution concept for multichoice games

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00267929
Contributor : Michel Grabisch <>
Submitted on : Friday, March 28, 2008 - 5:57:55 PM
Last modification on : Tuesday, March 27, 2018 - 11:48:05 AM

Identifiers

  • HAL Id : halshs-00267929, version 1

Collections

Citation

Fabien Lange, Michel Grabisch. A recursive solution concept for multichoice games. Acta Polytechnica Hungarica, 2008, 5 (1), pp.47-57. ⟨halshs-00267929⟩

Share

Metrics

Record views

198